Talk

Advanced search

Early menopause? Low hormone level?

(1 Post)
Lovemusic33 Mon 22-Apr-19 08:24:54

Posted in general as women’s health seems to get no replies.

I’m 37 years old and been on the pill for quite a while, I keep getting my period earlier and earlier each month befor I end my packet of pills, I finished bleeding less than a week ago and am now bleeding again. I also get insomnia and hot sweats also mood swings. Is it possible that it’s early menopause?

Also is there any contraceptive that will stop my periods completely because the pills having the opposite effect, would the injection be more effective? My periods are quite heavy and having 2 a month wipes me out, I really want to come off the pill but I don’t want to not be on contraceptives.

OP’s posts: |

Join the discussion

Registering is free, quick, and means you can join in the discussion, watch threads, get discounts, win prizes and lots more.

Get started »